# SDR C2XA11IA056

- Difficulty date: March 16, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 27,040 hours, 26,679 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 3601133500230C90
- Part serial: 218137
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 27,038 hours, 26,677 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2804 THE CREW REPORTED AN E2 FIRE DETECTOR FAIL MESSAGE IN FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE FIRE DETECTOR ELEMENT, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
